Wednesday, 1 June 2016

Shocking! "Woman Suffers Stevens Johnson Syndrome In Katsina After Taking Septrin" (Graphic)


According to a Twitter user https://mobile.twitter.com/nazirgaladanchi/status/737550463210389504 who shared the photo on social media, a woman has fallen victim to Stevens-Johnson syndrome (SJS) in Katsina State, after taking Septrin Sulphamethoxazole tablet as the adverse drug reaction turned her to black.



"This is why self medication is usually not recommended. If you report a reaction at a hospital , it is usually written in BOLD in front of ur hospital file so subsequently, no one would prescribe that drug to you.

"Some of us are not told and we don't ask questions at the hospital so we don't know. Next thing we are ill and self medicated and go ahead to get that same drug we react to, unknowingly. Drug use awareness needs serious promotion!," an Instagram user commented on the viral photo.

No comments: